Back

Beechams Ultra all in one powder 10s

£4.50 (45p each)

Brand Price Match - Checked Tesco.com 16/07/2014

  • Analgesic (pain relief) Analgesic

Quantity:

+

Add to Favourites

Add to a list


Product Summary

Powder for oral solution. For chesty cough, sore throat, blocked nose, aches&pains, headache, fever. Non-drowsy. Paracetamol, Phenylephrine, Guaifenesin. What are they for? Beechams Ultra All-in-One Hot Lemon Menthol provides relief from the symptoms of colds and flu including aches and pains, headache, blocked nose and the pain and congestion of sinusitis, and sore throat, chills, fever, and also loosens stubborn mucous and provides relief from chesty coughs. Ingredients: Paracetamol 1000 mg, Action: Painkiller and fever reducer, Relief of: Headache, sore throat, shivers. fever, aches&pains. Ingredients: Guaifenesin 200 mg, Action: Expectorant, Relief of: Chesty, productive coughs. Ingredients: Phenylephrine hydrochloride 12.2 mg, Action: Decongestant, Relief of: Blocked nose, painful sinuses. Gsk. GlaxoSmithKline. Beechams is a registered trade mark of the GlaxoSmithKline group of companies.

Contents

Each sachet contains the active ingredients: Paracetamol 1000 mg, Guaifenesin 200 mg, Phenylephrine Hydrochloride 12.2 mg, Also includes: Sucrose, Aspartame (E951) and Sodium Citrate

Usage Instructions

  • Please read the enclosed leaflet carefully before you take this medicine.How to takeFor oral use. Dissolve the contents of one sachet into a mug of hot, but not boiling, water. Allow to cool to a drinkable temperature. Adults, the elderly and children 12 years and over: The contents of one sachet to be taken every four hours as required. Do not take more than 4 sachets (4 doses) in any 24 hour period.Do not give to children under 12 years old.Do not exceed the stated doseIf symptoms persist or worsen, consult your doctor.Contains paracetamol. Do not take with any other paracetamol containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.Consult your doctorBefore taking this medicine, if you are under the care of your doctor or are taking medication, or are pregnant, or have diabetes, blood vessel disease or angina.If you suffer from kidney or liver disease.Do not take with other flu, cold or decongestant products or with alcohol.Keep out of the reach and sight of children.

Store below 25°C.

Please note that whilst we take every care to ensure the product information displayed on our website is correct, product recipes are regularly changed and this may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.

If you require specific advice on any Waitrose branded product, please contact Customer Support on 0800 188884 or email customersupport@waitrose.co.uk. For all other products, please contact the manufacturer.

This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.

Legal disclaimer

You must be 18 or over to purchase this product.
You will be asked on delivery to verify your age.